Zum Meusnierschen Satz

O. Baier

Mathematische Zeitschrift (1943)

  • Volume: 49, page 148-150
  • ISSN: 0025-5874; 1432-1823

How to cite


Baier, O.. "Zum Meusnierschen Satz." Mathematische Zeitschrift 49 (1943): 148-150. <http://eudml.org/doc/169018>.

author = {Baier, O.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry Euclidean spaces},
pages = {148-150},
title = {Zum Meusnierschen Satz},
url = {http://eudml.org/doc/169018},
volume = {49},
year = {1943},

AU - Baier, O.
TI - Zum Meusnierschen Satz
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 148
EP - 150
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/169018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.